×

Existence theorem for the bargaining set \(M_ 1^{(i)}\). (English) Zbl 0114.12502


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Morton Davis and Michael Maschler, Existence of stable payoff configurations for cooperative games, Essays in Mathematical Economics (In Honor of Oskar Morgenstern), Princeton Univ. Press, Princeton, N.J., 1967, pp. 39 – 52.
[2] Morton Davis and Michael Maschler, Existence of stable payoff configurations for cooperative games, Bull. Amer. Math. Soc. 69 (1963), 106 – 108. · Zbl 0114.12501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.